MathSciNet Relay Station
MathSciNet bibliographic data
MR2588276 34A37 (34C23 34C25)
Hu, Zhaoping; Han, Maoan Periodic solutions and bifurcations of first-order periodic impulsive differential equations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 19 (2009), no. 8, 2515–2530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement